Open Access
January, 2010 Another proof of the end curve theorem for normal surface singularities
Tomohiro OKUMA
J. Math. Soc. Japan 62(1): 1-11 (January, 2010). DOI: 10.2969/jmsj/06210001


Neumann and Wahl introduced the notion of splice-quotient singularities, which is a broad generalization of quasihomogeneous singularities with rational homology sphere links, and proved the End Curve Theorem that characterizes splice-quotient singularities. The purpose of this paper is to give another proof of the End Curve Theorem. We use combinatorics of “monomial cycles” and some basic ring theory, whereas they applied their theory of numerical semigroups.


Download Citation

Tomohiro OKUMA. "Another proof of the end curve theorem for normal surface singularities." J. Math. Soc. Japan 62 (1) 1 - 11, January, 2010.


Published: January, 2010
First available in Project Euclid: 5 February 2010

zbMATH: 1192.32015
MathSciNet: MR2648226
Digital Object Identifier: 10.2969/jmsj/06210001

Primary: 32S25
Secondary: 14B05 , 14J17

Keywords: rational homology sphere , splice type singularity , splice-quotient singularity , Surface singularity , universal abelian cover

Rights: Copyright © 2010 Mathematical Society of Japan

Vol.62 • No. 1 • January, 2010
Back to Top